# SDR AJC2005F00000

- Difficulty date: December 29, 2004
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N387PA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 145
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: M8805100018
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 655 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AC DEPARTED, ENROUTE.  AFTER RETRACTING THE GEAR ON CLIMB OUT, THE CREW NOTED THE RED UNSAFE LIGHT IN THE LANDING GEAR HANDLE WAS ILLUMINATED.  THE CREW EXTENDED THE GEAR AND GOT THREE GREEN DOWN AND LOCKED LIGHTS.  THE AIRCRAFT RETURNED AND LANDED SAFELY WITHOUT INCIDENT.  CREW DID NOT DECLARE AN EMERGENCY.  THE AIRCRAFT WAS FERRIED FOR REPAIRS.  TROUBLESHOT SYSTEM AND FOUND THE NOSE LANDING GEAR UPLOCK SWITCH WAS OUT OF ADJUSTMENT.  ADJUSTED NLG UPLOCK SWITCH IAW MM.  ALL SYSTEM AND OPERATIONAL CHECKS WERE GOOD AND THE AC WAS RETURNED TO SERVICE.
